# SDR ASAA201808165799

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 11,057 hours, 3,743 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 350 L SIDE WINDOW OVERHEAT CAUTION LIGHT ILLUMINATED FOLLOWED QRH LIGHT EXTINGUISHED AFTER 3 1/2 MIN PER QRH, SWITCHED ON AGAIN "ON" LIGHT CAME ON AFTER 6 MINS, LIGHT EXTINGUISHED, BUT OVERHEAT LIGHT DID NOT ILLUMINATE.   ACFT GROUNDED.  ACCOMPLISHED WHCU BITE CK ON L2 WINDOW SHOWS SENSOR FAULT. REF B737-900 AMM 30-41-11. ACCOMPLISHED CONTROL CABIN WINDOW TEMP SENSOR REPAIR. MOVED PRIMARY TEMP SENSOR TERMINAL TO SPARE TEMP SENSOR D TERMINAL AT THE LOWER FWD MOST TERM POSITION. REINSTALLED L-2 OPENABLE WINDOW. GROUND VERIFIED WINDOW HEAT OP'S CHECKS GOOD. RF 30-41-00-900-001 AND 56-12-11 ACCOMPLISHED WHCU BITE CK TEST PASSED NO DEFECTS NOTED REF 30-41-11.
